# SDR COEA2019030701923

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,808 hours, 41,027 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: FIRST OFFICERS LEFT BRAKE INOP. CORRECTIVE ACTION: BLED ALL LOW PRESSURE BRAKE LINES. OPS NORMAL ON ALL BRAKE PEDALS DURING TAXI.
